Okay, my last period was on November 11th and I had sex with my boyfriend on November 20th and he ejaculated in me on accident and I got the morning after pill on November 23rd and they said that if I don't get my period within a week to take a pregnancy test and I have not got it yet...I've had this certain headache for almost 3 days now and it wont go away no matter what medicine i take...and my breasts are very tender and hurt when i go down the steps or up the steps kinda fast...also for one day i felt that i was going to get my period and thats what i thought the headache was from...also ive been like tired where i just want to go to sleep and ive had mood swings like no other and keep hitting my hips on corners of counters and stuff....am i pregnant or could i be pregnant??
Welcome to ehealthforum.
Emergency contraceptives work when taken within 72 hours of unprotected intercourse. Usually if it is successful in preventing pregnancy, you should get withdrawal bleeding after 5-7 days of taking the pill. Your recent symptoms of headache, breast soreness, increased tiredness, weight gain, mood swings could be suggestive of pregnancy. Visit your gynecologist/obstetrician for examination and tests (blood beta HCG levels) to confirm/rule out pregnancy.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Am I Pregnant , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.